# SDR DALA2025111008167

- Difficulty date: November 5, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 120,560 hours, 17,844 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE INDICATOR LIGHT INOP OR DAMAGED.   ADJUSTED 1L DOOR SLIDE INDICATOR LIGHT. OPS CHK GOOD. REF B767 -300 AMM 52-73. OK FOR SVC. (1290232)
